Restylane Vital Before or After Accutane?

Should I get Restylane Vital in my face before I start Accutance or after I finish the course of Accutane? Will the drying effects of Accutane affect the filler?

Doctor Answers 3

Accutane and Restylane

Thank you for your question and for sharing your concern. For dermal fillers like Restylane or Juvederm, I would not recommend waiting any period of time after stopping Accutane or even while on Accutane. This would be very different if I was combining dermal filler's with any energy device that requires your body's ability to heal.

Restylane Vital before or after Accutane

If you must have a filler than ONLY before Accutane or do not do it at all. The risk is too high for scarring from the needle sites if on Accutane. 

Restylane before or after accutane

Filler in the lips is probably not a good idea before starting Accutane, since the dryness that occurs while on accutane occurs most severely in the lips. Filler to the nasolabial folds should not be problematic before starting Accutane. Fillers probably should not be administered in someone who is already on accutane. If you decide to wait until after your course of Accutane for the filler, I would suggest waiting 2-3 months after your last accutane dose.

Good luck.

Bryan K. Chen, MD
San Diego Dermatologist
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.